# SDR CA040405005

- Difficulty date: March 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,641 hours
- Engine: Allsn 250C20B
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 145202
- Condition: Failed
- Location: Cargo Hook Assy
- Component: Cargo Hook Assy, Breeze
- Component part number: 140276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SLINGING OPERATIONS WERE BEING CONDUCTED, THE LOAD WAS INADVERTENTLY RELEASED DUE TO FAILURE OF THE RELEASE CABLE ASSEMBLY SWAGING AT THE LOWER END.
